# SDR ASAA0954484

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 10,318 hours, 2,946 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 355A520011
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE WITH APU RUNNING APU DET INOP LIGHT ILLUMINATED.  PERFORMED FIM 26 10 00 810 801.  FOUND APU TAILPIPE DETECTOR M1925 TO BE AT FAULT.  FAULT CONFIRMED.  REMOVED AND REPLACED M1925 PER MM 26 15 01 400 802.  VERIFIED PART NUMBER SEAMC.  OPS TESTED PER MM 26 15 00 710 801.  TESTS OK.
